# SDR DL72L962468

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: C3 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER LEG OF THE C3 DOOR CUTOUT FWD FRAME IS CRACKED  AT STA 1090, OUTBOARD OF S-27R.  REPAIRED PER DAL ER/A 304414-14AD.
